Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The $ k$-dimensional distribution of combined GFSR sequences

Author: Shu Tezuka
Journal: Math. Comp. 62 (1994), 809-817
MSC: Primary 65C10; Secondary 94A55
MathSciNet review: 1223233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop an efficient method for analysis of the k-dimensional distribution of combinations of several GFSR sequences by bitwise exclusive-or operations. First, we introduce the notion of a resolution-wise lattice structure for GFSR sequences, and show that by applying a theorem of Couture to this type of lattice, we obtain a precise description of k-dimensional distribution of combined GFSR sequences in the same way as for combined Tausworthe sequences. Finally, we apply this method to the combination of two different Twisted GFSR generators, which were recently proposed by Matsumoto and Kurita, and investigate the order of equidistribution of the combined sequence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10, 94A55

Retrieve articles in all journals with MSC: 65C10, 94A55

Additional Information

PII: S 0025-5718(1994)1223233-9
Keywords: GFSR sequences, Twisted GFSR, k-dimensional distribution, lattice structure
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia